MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN - MFG GASTRISAIL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN NORTH HAVEN - MFG GASTRISAIL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number GPS36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter: occurred post-operatively following a laparoscopic sleeve gastrectomy.The stomach was resected using the gastric positioning system.An additional operation was performed due to the formation of a stricture.To correct the issue, the sleeved stomach was dilated.Surgical intervention was necessary to prevent a permanent impairment of a function.The event lead to or extended patient hospitalization.An additional operation will be performed to correct the issue.Patient status is alive, no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The problem was observed for 1 week post-op.Patient is still vomiting once per week and is having a liquid diet.The dilation of the sleeved stomach will be performed to correct the issue.There was no unanticipated tissue loss.
 
Additional Manufacturer Narrative
Corrected information: sex.If information is provided in the future, a supplemental report will be issued.

Brand Name
GASTRISAIL
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN NORTH HAVEN - MFG
195 mcdermott road
north haven CT 06473
MDR Report Key6643004
Report Number1219930-2017-05810
Device Sequence Number707277
Product Code KNT
UDI-Device Identifier20884521517377
UDI-Public20884521517377
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K143088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model NumberGPS36
Device Catalogue NumberGPS36
Device Lot NumberE6K0019X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2017
Supplement Date Received by Manufacturer08/09/2017
08/09/2017
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date09/07/2017
09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;